• Cycles of Periodically Time-Variant Boolean Networks

  • 发布时间:2015-12-28      访问次数:264
  • 作者: Yunlei Zou,Jiandong Zhu
    文章题目: Cycles of Periodically Time-Variant Boolean Networks
    发表刊物: Automatica
    发表时间: 2015 Vol.51:175-179
    刊物级别: SCI
    学校排名:
    通讯作者: 朱建栋
    原文下载: 点击下载
    备注:
  • 摘要:This paper investigates cycles of periodically time-variant Boolean networks (PTVBNs). Some properties of cycles of PTVBNs and the relationship between PTVBNs and time-invariant Boolean networks (TIBNs) are revealed. It is shown that each cycle of a PTVBN corresponds to a common cycle of some TIBNs. And, all the cycles of a PTVBN can be constructed by those of the corresponding TIBNs. Moreover, some results on lengths of cycles of PTVBNs are derived. Finally, some examples are given to illustrate the obtained theoretical results.